Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bloch constants for planar harmonic mappings

Authors: Huaihui Chen, P. M. Gauthier and W. Hengartner
Journal: Proc. Amer. Math. Soc. 128 (2000), 3231-3240
MSC (2000): Primary 30C99; Secondary 30C62
Published electronically: March 2, 2000
MathSciNet review: 1707142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We give a lower estimate for the Bloch constant for planar harmonic mappings which are quasiregular and for those which are open. The latter includes the classical Bloch theorem for holomorphic functions as a special case. Also, for bounded planar harmonic mappings, we obtain results similar to a theorem of Landau on bounded holomorphic functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C99, 30C62

Retrieve articles in all journals with MSC (2000): 30C99, 30C62

Additional Information

Huaihui Chen
Affiliation: Department of Mathematics, Nanjing Normal University, Nanjing, Jiangsu 210097, People’s Republic of China

P. M. Gauthier
Affiliation: Département de mathématiques et de statistique, Université de Montréal, Montréal, Québec, H3C 3J7, Canada

W. Hengartner
Affiliation: Département de mathématiques, Université Laval, Québec, G1K 7P4, Canada

Keywords: Bloch constant, harmonic mappings
Received by editor(s): December 14, 1998
Published electronically: March 2, 2000
Additional Notes: This research was supported in part by NSFC(China), NSERC(Canada) and FCAR(Québec).
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society